# SDR ABXA030253

- Difficulty date: February 11, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 73,012 hours, 26,914 cycles
- System (JASC): 5200 · Doors
- Part: Door Frame
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LATCH HOOK MOUNT HOLE STA 207.0 HAD CRACK INDICATION.  REMOVED DOOR FRAME, FABRICATED NEW FRAME SECTION AND SPLICES, AND INSTALLED IAW ABX REA D852-46041MR, DC-8 SRM 51-1-8 AND 51-1-20D.
